# SDR UALA2010080502847

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,570 hours, 13,761 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 258
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

ON APPLICATION OF T/O POWER RT ENG TRIPPED OFF LINE WITH EICAS MSG.  SAMC TEXT: CREW REPORTS THAT RT IDG FREQ FLUCTUATES BETWEEN 419 TO 420 HZ AND THEN GOES BLANK AT IDLE.  REPLACED RT GEN CONTROL UNIT IAW MM.  ALSO ADJ IDG FREQUENCY 5 TURNS CW EQUAL TO 15 HZ, OP UT NOW READS 398 HZ IAW MM.  ALL OPS NORMAL.
